JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 97
A Study on Almost Increasing Sequences

    Authors: Hüseyin Bor,  
    Keywords: Absolute summability, Almost increasing sequences.  
    Date Received: 10/07/03  
    Date Accepted: 18/08/03  
    Subject Codes:


    Editors: Laszlo Leindler,  

In this paper by using an almost increasing sequence a general theorem on $ varphi-{mid{C},alphamid}_k$ summability factors, which generalizes some known results, has been proved under weaker conditions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login